Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Phillip A. Griffiths and John W. Morgan
Title: Rational homotopy theory and differential forms
Additional book information: Progress in Mathematics, vol. 6, Birkhäuser, Boston, Basel, Stuttgart, 1981, xi + 242 pp., $14.00.

Review Information:

Reviewer: K. T. Chen
Journal: Bull. Amer. Math. Soc. 8 (1983), 496-498
American Mathematical Society